Volume 4 (2000)

Download this article
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Exponential separation in 4–manifolds

Vyacheslav S Krushkal

Geometry & Topology 4 (2000) 397–405

DOI: 10.2140/gt.2000.4.397

Forward citations
J C CHA, C LIVINGSTON, D RUBERMAN, Algebraic and Heegaard–Floer invariants of knots with slice Bing doubles, Mathematical Proceedings of the Cambridge Philosophical Society 144 (2008)
V S Krushkal, F Quinn, Subexponential groups in 4–manifold topology, Geometry & Topology 4 (2000) 407
R Schneiderman, Simple Whitney towers, half-gropes and the Arf invariant of a knot, Pacific Journal of Mathematics 222 (2005) 169